MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 44MM/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH V40 COCR LFIT HEAD 44MM/-4; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 6260-9-044
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 01/13/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Lot specific voluntary recall was initiated for the lfit v40 cocr heads within scope of a capa.The investigation revealed that only specific catalog numbers and specific lots are impacted by the regulatory action and that the affected lots were manufactured on or before march 4, 2011.The root cause analysis identified a process related anomaly as to the affected sizes and lots.The affected product has all been implanted and/or expired.
 
Event or Problem Description
Revision of accolade i stem.

Brand Name
V40 COCR LFIT HEAD 44MM/-4
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11278248
Report Number0002249697-2021-00216
Device Sequence Number3383281
Product Code JDI
UDI-Device Identifier07613327032710
UDI-Public07613327032710
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2021
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number6260-9-044
Device Catalogue Number6260-9-044
Device Lot NumberMHD419
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/13/2021
Initial Report FDA Received Date02/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2249697-05/07/2018-003R
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age80 YR